# SDR SIMA20210616002

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,457 hours, 41,811 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL EICAS MESSAGE AT CRUISE WITH SPLRS INDICATION SHOWING OPN BUT SPOILERS VERIFIED CLOSED BY FA DECLARED EMERGENCY. QRH PROCEDURE C/W MESSAGES CLEARED AFTER PULLING CBS INSTRUCTED IN QRH-C/A-T/S PER FIM RAR SPOILER CONTROL UNIT IAW AMM 27-63-02 OPS CHECK GOOD A/C OK FOR SERVICE
